Alert archive / Texas / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 252, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Oct 14, 2006, 6:33 PM CDT for Presidio County, Texas. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 14, 2006, 6:33 PM CDT (23:33 UTC)
- Expired
- Oct 14, 2006, 7:30 PM CDT
- In force
- 57 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Counties, with a storm outline in the text
County Presidio County, TX
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 11.6 hours before the alert went out and 271 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1817 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- 159 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KMAF 142336 RRA SVRMAF TXC377-150030- /O.NEW.KMAF.SV.W.0252.061014T2333Z-061015T0030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 633 PM CDT SAT OCT 14 2006 THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN PRESIDIO COUNTY IN SOUTHWEST TEXAS... * UNTIL 730 PM CDT * AT 631 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES NORTHWEST OF CANDELARIA...OR 45 MILES WEST OF MARFA...MOVING EAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS... CANDELARIA... HIGHWAY 2810 WEST OF MARFA... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO SHELTER... PREFERABLY INSIDE A STRONG BUILDING AWAY FROM WINDOWS. TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220. LAT...LON 3042 10480 3009 10466 3027 10392 3048 10428 $$
1 follow-up statement
000 WWUS54 KMAF 150014 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 713 PM CDT SAT OCT 14 2006 TXC377-150030- /O.CON.KMAF.SV.W.0252.000000T0000Z-061015T0030Z/ PRESIDIO TX- 713 PM CDT SAT OCT 14 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR NORTHERN PRESIDIO COUNTY... AT 708 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 16 MILES SOUTHWEST OF RYAN...OR ABOUT 26 MILES WEST OF MARFA...MOVING EAST AT 25 MPH. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO SHELTER...PREFERABLY INSIDE A STRONG BUILDING AWAY FROM WINDOWS. TO REPORT SEVERE WEATHER ONLY...CALL THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220. LAT...LON 3042 10480 3009 10466 3027 10392 3048 10428 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 14, 2:35 PM CDT, 3 hours 58 minutes earlier.
Area forecast discussion, Oct 14, 2:35 PM CDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 235 PM CDT SAT OCT 14 2006 .SHORT TERM... SOUTHWEST FLOW ALOFT AHEAD OF A CUTOFF LOW OVER SOUTHERN CALIFORNIA WILL ALLOW FOR A SERIES OF SHORTWAVE TROUGHS...AND ASSOCIATED MID AND UPPER LEVEL MOISTURE...TO TRANSLATE NORTHEASTWARD OVER THE AREA THROUGH TONIGHT. SCATTERED SHOWERS MOVING NORTHEASTWARD MAINLY OVER NEW MEXICO HAVE RESULTED SO FAR...ALTHOUGH THUNDERSTORMS WERE BEGINNING TO DEVELOP WEST OF VAN HORN EARLY THIS AFTERNOON. SOME BREAKS IN THE CLOUD COVER...MAINLY WEST OF THE PECOS RIVER THIS AFTERNOON...WILL ALLOW THE ATMOSPHERE TO DESTABILIZE THESE AREAS. EXPECTING THUNDERSTORMS TO BECOME MORE WIDESPREAD AFTER 15/00Z AS A 100+ KT H25 JET NOSES INTO SOUTHEAST NEW MEXICO...A H85 SOUTHEASTERLY H85 LLJ INCREASES OVER THE TRANS PECOS...AND ANOTHER SHORTWAVE TROUGH ALL COINCIDE OVER THE UPPER TRANS PECOS AND SOUTHEAST NEW MEXICO BY THIS EVENING. DUE TO THE ABOVE HAVE GONE WITH THE HIGHEST POPS OVER SOUTHEAST NEW MEXICO...THE UPPER TRANS PECOS...AND PERMIAN BASIN. LOWEST POPS WILL BE IN THE CHANCE RANGE FROM THE PRESIDIO VALLEY SOUTHEASTWARD TO THE BIG BEND...AND EASTWARD ACROSS THE LOWER TRANS PECOS. SINCE 0 TO 6 KM BULK SHEAR VECTORS WILL PEAK AROUND 50 KT THIS AFTERNOON AND EVENING...WINDS WILL VEER WITH HEIGHT...AND CAPES MAY MANAGE TO ECLIPSE 500 J/KG...SOME OF THESE STORMS COULD BE SEVERE THIS AFTERNOON AND EVENING. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS... ALTHOUGH AN ISOLATED TORNADO IS NOT OUT OF THE QUESTION. THE FAVORED AREAS FOR SEVERE THUNDERSTORMS WILL BE GENERALLY ALONG AND NORTH OF A VAN HORN...KERMIT...AND LAMESA LINE. THINK WELL LOSE TOO MUCH INSTABILITY BY THE TIME MORE WIDESPREAD THUNDERSTORMS ENCOMPASS PORTIONS OF THE CWA FURTHER EAST. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE TOO AS PWATS WILL BE AROUND 1.5 INCHES MOST LOCATIONS. WILL MENTION THE ABOVE IN THE HWO. TEMPERATURES TONIGHT WILL BE LIMITED BY JUICY AIRMASS AT THE SURFACE. WILL GO WITH MINS AT OR SLIGHTLY ABOVE DEWPOINTS. .LONG TERM... AN INTERESTING LONG TERM FORECAST CONTINUES. MODELS DOING OK OVER THE WEEKEND WITH THE UPPER LEVEL CALIFORNIA LOW. AFTER THE WEEKEND...THEY CONTINUE TO DIVERGE SUBSTANTIALLY. WENT AHEAD AND UPPED THE POPS FOR SUNDAY AS CONDITIONS LOOK FAVORABLE FOR SHOWER DEVELOPMENT OVER MUCH OF THE FORECAST AREA. TAPERED POPS FROM NORTHEAST TO SOUTHWEST WITH MID 80 PERCENT UP IN THE WESTERN LOW ROLLING PLAINS DOWN TO THE MID 60S ACROSS THE PRESIDIO VALLEY. KEPT MODERATE SHOWERS AND THUNDERSTORMS IN THE WEATHER GRIDS AS PWATS ARE STEADILY CLIMBING AND COULD POSSIBLY GO ABOVE 1.5 INCHES AGAIN. EXPECT HIGHEST QPF TO STAY CONFINED TO THE NORTHEASTERN AND EASTERN COUNTIES OF THE FORECAST AREA. THEN IT GETS INTERESTING. THE GFS PUSHES THE UPPER LOW THROUGH THE AREA VERY QUICKLY AND SUBSEQUENTLY DRIES THINGS OUT JUST AS QUICK. THE ETA/NAM/WRF IS...GIVE OR TAKE...ABOUT 24 HOURS SLOWER...KEEPING PRECIP OVER MUCH OF THE AREA THROUGH MONDAY. MIDRANGE DGEX PICKS UP RIGHT WHERE THE ETA/NAM/WRF LEAVES OFF. SO WITH ALL THIS DISCONTINUITY... WENT WITH A BLEND OF THE THREE TO GRAB...HOPEFULLY...THE BEST OF ALL THREE MODELS WITH REGARDS TO PRECIP. IN ADDITION TO ALL THE RAINFALL QUESTIONS...WINDS ACROSS THE GUADALUPE MOUNTAINS COULD ALSO BECOME PROBLEMATIC AS THE UPPER LOW MOVES THROUGH. WILL WAIT TO ISSUE ANY TYPE OF WIND PRODUCT UNTIL MODEL UNCERTAINTY IS RESOLVED AND CAN BETTER PINPOINT TIMING AND LONGEVITY. THINGS LOOK TO DEFINITELY BEGIN CLEARING BY MID WEEK AS THIS UPPER SYSTEM SHOULD BE WELL TO THE EAST. HOWEVER...ANOTHER FRONT IS BEING ADVERTISED TO DROP INTO THE AREA ON THURSDAY. CURRENTLY...WENT WITH LOW TO MID TEENS FOR POPS. AFTERNOON TEMPERATURES WILL TAKE ANOTHER DIP INTO 60S FOR MANY LOCATIONS AS THE FRONT MOVES THROUGH. OVERNIGHT LOWS LOOK TO DIVE DOWN WELL INTO THE 40S FOR MOST. LONG RANGE MODELS TRIED TO REBOUND HIGHS A LITTLE TOO QUICKLY...SO KEPT GRIDS OUT THAT FAR JUST A LITTLE LOWER THAN GUIDANCE. && .PRELIMINARY POINT TEMPS/POPS... BIG SPRING TX 63 70 62 77 / 90 80 40 20 CARLSBAD NM 60 70 57 80 / 80 70 20 10 DRYDEN TX 64 72 64 83 / 60 70 40 20 FORT STOCKTON TX 64 73 63 78 / 80 80 30 20 GUADALUPE PASS TX 56 67 52 80 / 70 70 20 10 HOBBS NM 62 68 55 78 / 100 80 30 20 MARFA TX 57 69 52 75 / 60 70 20 10 MIDLAND INTL AIRPORT TX 63 70 61 78 / 100 80 40 20 ODESSA TX 64 70 60 78 / 100 80 40 20 WINK TX 65 73 60 81 / 100 80 30 20 && .MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 67/13
Hazardous weather outlook, Oct 14, 2:52 PM CDT, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 252 PM CDT SAT OCT 14 2006 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-152000- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 252 PM CDT SAT OCT 14 2006 /152 PM MDT SAT OCT 14 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL BECOME MORE WIDESPREAD THIS EVENING AND OVERNIGHT. SOME OF THE THESE STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. THESE STRONGER STORMS ARE EXPECTED TO OCCUR ALONG AND NORTH OF A VAN HORN...KERMIT...AND HOBBS LINE. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE THROUGH TONIGHT...MAINLY FROM THE UPPER TRANS PECOS NORTHWARD THROUGH SOUTHEAST NEW MEXICO...AND NORTHEASTWARD OVER THE PERMIAN BASIN AND WESTERN LOW ROLLING PLAINS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG WEST WINDS MAY MATERIALIZE IN THE GUADALUPE MOUNTAINS ON MONDAY BEHIND AN EASTWARD MOVING UPPER LEVEL STORM SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND THIS EVENING...MAINLY FROM THE VAN HORN AREA AND UPPER TRANS PECOS... NORTHWARD THROUGH THE GUADALUPE MOUNTAINS AND SOUTHEAST NEW MEXICO PLAINS. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, Oct 14, 2:18 PM CDT, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 218 PM CDT SAT OCT 14 2006 TXZ057-058-142015- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- 218 PM CDT SAT OCT 14 2006 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL CULBERSON COUNTY. A STRONG THUNDERSTORM WAS LOCATED OVER WEST CENTRAL CULBERSON COUNTY AT 218 PM CDT...MOVING NORTHEAST AT 25 MPH. THIS STORM IS AFFECTING MAINLY RURAL AREAS OF CULBERSON COUNTY AND HAS PASSED OVER STATE HIGHWAY 54. THIS STORM MAY STILL AFFECT THIS HIGHWAY AS IT CONTINUES OFF TO THE NORTHEAST. SMALL HAIL...BRIEF HEAVY RAINFALL...CLOUD TO GROUND LIGHTNING...AND WINDS AROUND 50 MPH ARE POSSIBLE.
Special weather statement, Oct 14, 3:48 PM CDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 348 PM CDT SAT OCT 14 2006 TXZ058-142115- REEVES COUNTY AND UPPER TRANS PECOS- 348 PM CDT SAT OCT 14 2006 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHWESTERN REEVES COUNTY. A STRONG THUNDERSTORM WAS LOCATED OVER EXTREME NORTHWESTERN REEVES COUNTY AT 348 PM CDT...MOVING NORTHEAST AT 35 MPH. THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL...GUSTY WINDS TO NEAR 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND VERY HEAVY RAINFALL. THIS STORM WILL AFFECT RURAL AREAS IN NORTHWESTERN REEVES COUNTY...INCLUDING FARM TO MARKET ROAD 2119 AND U.S. HIGHWAY 285. PEOPLE IN NORTHWESTERN REEVES COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Special weather statement, Oct 14, 4:10 PM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 410 PM CDT SAT OCT 14 2006 TXZ057-058-142215- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- 410 PM CDT SAT OCT 14 2006 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR WESTERN CULBERSON COUNTY. A STRONG THUNDERSTORM WAS LOCATED NEAR THE HUDSPETH AND CULBERSON COUNTY LINE AT 410 PM CDT...OR ABOUT 20 MILES NORTH OF VAN HORN... MOVING NORTHEAST AT 35 MPH. THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL...GUSTY WINDS TO NEAR 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND LOCALLY HEAVY RAINFALL. THIS STORM WILL AFFECT RURAL AREAS IN WESTERN CULBERSON COUNTY... INCLUDING HIGHWAY 54 BETWEEN PINE SPRINGS AND VAN HORN. PEOPLE IN WESTERN CULBERSON COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Special weather statement, Oct 14, 5:24 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 524 PM CDT SAT OCT 14 2006 TXZ074-142330- DAVIS/APACHE MOUNTAINS AREA- 524 PM CDT SAT OCT 14 2006 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR EASTERN JEFF DAVIS COUNTY. SCATTERED STRONG THUNDERSTORMS CONTINUE TO DEVELOP OVER THE DAVIS MOUNTAINS. AT 524 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 16 MILES WEST OF FORT DAVIS NEAR STATE HIGHWAY 166. ANOTHER STRONG THUNDERSTORM WAS LOCATED 7 MILES WEST OF FORT DAVIS NEAR STATE HIGHWAY 118. MOVEMENT OF THESE STORMS IS TO THE NORTHEAST AT 15 MPH. THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL...GUSTY WINDS TO NEAR 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND VERY HEAVY RAINFALL. AREAS AFFECTED INCLUDE THE MCDONALD OBSERVATORY AND MOTORISTS ON STATE HIGHWAYS 166 AND 118.
Special weather statement, Oct 14, 6:05 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 605 PM CDT SAT OCT 14 2006 TXZ075-150000- PECOS- 605 PM CDT SAT OCT 14 2006 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR WEST CENTRAL PECOS COUNTY. A STRONG THUNDERSTORM WAS LOCATED 16 MILES WEST OF BELDING AT 605 PM CDT...MOVING EAST AT 25 MPH. THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL...GUSTY WINDS TO NEAR 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND LOCALLY HEAVY RAINFALL. THIS STORM IS INCREASING IN INTENSITY AND SEVERE WEATHER MAY DEVELOP RAPIDLY AS THIS STORM MOVES ACROSS WEST CENTRAL PECOS COUNTY. THIS STORM WILL AFFECT RURAL AREAS IN WESTERN PECOS COUNTY... INCLUDING U.S. HIGHWAY 67. SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
Local storm report, Oct 14, 6:31 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
631 PM CDT SAT OCT 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL FORT DAVIS 30.59N 103.90W
10/14/2006 E0.75 INCH JEFF DAVIS TX TRAINED SPOTTER
PENNY SIZED HAIL REPORTED IN DOWNTOWN FORT DAVIS.
&&The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 14, 6:02 PM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis | 58 min |
| Oct 14, 6:35 PM CDT | Severe Thunderstorm Warning | MAF | Reeves | 41 min |
| Oct 14, 6:56 PM CDT | Severe Thunderstorm Warning | MAF | Ward | 64 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.